# SDR A6WA200940607

- Difficulty date: September 25, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 17,275 hours, 15,754 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Condition: Corroded
- Location: Hinge Fitting
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD AND OTBD AILERON HINGE FITTING PLATES AND BUSHINGS ARE CORRODED.  LT WING INBD AND OTBD AILERON HINGE FITTING PLATES AND BUSHINGS ARE REPLACED IAW AMM 20-11-00-910-801 AND AMM 20-26-00-910-803 AND SRM 51-42-06.  (K)
